# SDR SWIA202161643

- Difficulty date: September 14, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9.00, FLOOR BEAM FLANGE ON INBOARD SIDE OF BEAM IS CORRODED AT APPROX. (30 EA) LOCATIONS AROUND NUTPLATE HOLES AND WHERE FLANGE MEETS SEAT TRACK BETWEEN F.S. 409.00+128 AND F.S. 559.00.    (C-CHECK RO 10/07/2021)   REPAIRED LBL 9.00 FLOOR BEAM FLANGE ON INBOARD SIDE OF BEAM IS CORRODED AT APPROX. (30 EA) LOCATIONS AROUND NUTPLATE HOLES AND WHERE FLANGE MEETS SEAT TRACK BETWEEN F.S. 409.00+128 AND F.S. 559.00 IAW MHIRJ REO 601R-53-41-2964 REV -- DATED 2021-09-20 AND MHIRJ REO 601R-53-41-2965 REV -- DATED 2021-09-17 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE, REF ATTACHED 337 AND REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
